# SDR ASAA2022122441234

- Difficulty date: December 24, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 32,466 hours, 10,308 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH005383
- Condition: Faulted
- Location: Nr 1 Generator
- Part time: 52,244 hours, 15,631 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

#1 IDG DRIVE LIGHT ILLUMINATE AFTER ENGINE START. GROUNDED - YES. ACCOMPLISHED B737-800 FIM 24-11 TASK 801. CONFIRMED FAULTY #1 IDG. REMOVED AND REPLACED #1 IDG REF B737-900 AMM 24-11-11. OP CHECK GOOD.
